Works matching DE "COMMUTATION relations (Quantum mechanics)"
Results: 158
On the Uniqueness of Weak Weyl Representations of the Canonical Commutation Relation.
- Published in:
- 2009
- By:
- Publication type:
- Correction Notice
On the Reducibility of the Weyl Algebra for a Semibounded Space.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 277, doi. 10.1007/s11005-009-0334-3
- By:
- Publication type:
- Article
On the Uniqueness of Weak Weyl Representations of the Canonical Commutation Relation.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 15, doi. 10.1007/s11005-008-0252-9
- By:
- Publication type:
- Article
The Structure of pre-Verma Modules over the N = 1 Ramond Algebra.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 89, doi. 10.1007/s11005-006-0101-7
- By:
- Publication type:
- Article
Noncommutative Heat Kernel.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 185, doi. 10.1023/B:MATH.0000035037.50663.b1
- By:
- Publication type:
- Article
On Odd Perturbations of Free Fermion Fields.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 241, doi. 10.1023/A:1024405703842
- By:
- Publication type:
- Article
Computational materials science: Trustworthy predictions.
- Published in:
- Nature, 2013, v. 493, n. 7432, p. 314, doi. 10.1038/nature11767
- By:
- Publication type:
- Article
An insertion operator preserving infinite reduction sequences.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 4, p. 693, doi. 10.1017/S0960129508006816
- By:
- Publication type:
- Article
Geometry, commutation relations and the quantum fictitious force.
- Published in:
- Applied Physics B: Lasers & Optics, 2003, v. 76, n. 2, p. 129, doi. 10.1007/s00340-003-1113-y
- By:
- Publication type:
- Article
A METHOD OF IMPROVING THE COMMUTATION OF A SINGLE-PHASE UNIVERSAL MOTOR.
- Published in:
- Annals (Constanţa Maritime University), 2009, v. 10, n. 12, p. 169
- By:
- Publication type:
- Article
INTERSECTION OF YANG-MILLS THEORY WITH GAUGE DESCRIPTION OF GENERAL RELATIVITY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 20, p. -1, doi. 10.1142/S0217751X12501084
- By:
- Publication type:
- Article
ON FINITE NONCOMMUTATIVITY IN QUANTUM FIELD THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 15, p. 2955, doi. 10.1142/S0217751X10049268
- By:
- Publication type:
- Article
DEFORMED HARMONIC OSCILLATOR AND NONLINEAR COHERENT STATES:: NONCOMMUTATIVE QUANTUM SPACE APPROACH.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 10, p. 1963, doi. 10.1142/S0217751X09043043
- By:
- Publication type:
- Article
THE ALGEBRAIC STRUCTURE OF ZERO CURVATURE REPRESENTATIONS ASSOCIATED WITH INTEGRABLE COUPLINGS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 9, p. 1309, doi. 10.1142/S0217751X08039347
- By:
- Publication type:
- Article
SUPERSYMMETRIC CANONICAL COMMUTATION RELATIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 13/14, p. 2937, doi. 10.1142/S0217751X06032514
- By:
- Publication type:
- Article
LOCALITY, CAUSALITY AND NONCOMMUTATIVE GEOMETRY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 1, p. 67, doi. 10.1142/S0217751X06024876
- By:
- Publication type:
- Article
A NOTE ON GAUSSIAN INTEGRALS OVER PARA-GRASSMANN VARIABLES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 11, p. 1705, doi. 10.1142/S0217751X04018506
- By:
- Publication type:
- Article
Noncommutative Instantons on d = 2n Planes from Matrix Models.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 7, p. 1125, doi. 10.1142/S0217751X03013648
- By:
- Publication type:
- Article
Quantum symmetries on noncommutative complex spheres with partial commutation relations.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 4, p. N.PAG, doi. 10.1142/S0219025718500285
- By:
- Publication type:
- Article
CHARACTERIZATION OF PROBABILITY MEASURES THROUGH THE CANONICALLY ASSOCIATED INTERACTING FOCK SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 4, p. 485, doi. 10.1142/S0219025704001736
- By:
- Publication type:
- Article
Noncommutative balls and mirror quantum spheres.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 607, doi. 10.1112/jlms/jdn003
- By:
- Publication type:
- Article
Generalized uncertainty relations.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 4, p. 659, doi. 10.1007/s11005-016-0916-9
- By:
- Publication type:
- Article
A Note on Time Operators.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 9, p. 1259, doi. 10.1007/s11005-016-0869-z
- By:
- Publication type:
- Article
Wedge Local Deformations of Charged Fields Leading to Anyonic Commutation Relations.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 5, p. 507, doi. 10.1007/s11005-013-0607-8
- By:
- Publication type:
- Article
Kakutani Dichotomy on Free States.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 3, p. 285, doi. 10.1007/s11005-012-0579-0
- By:
- Publication type:
- Article
A Hardy's Uncertainty Principle Lemma in Weak Commutation Relations of Heisenberg-Lie Algebra.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 1, p. 29, doi. 10.1007/s11005-010-0455-8
- By:
- Publication type:
- Article
Representations of Canonical Commutation Relations Describing Infinite Coherent States.
- Published in:
- Communications in Mathematical Physics, 2016, v. 347, n. 2, p. 421, doi. 10.1007/s00220-016-2611-1
- By:
- Publication type:
- Article
The Full Classification of Orthogonal Easy Quantum Groups.
- Published in:
- Communications in Mathematical Physics, 2016, v. 341, n. 3, p. 751, doi. 10.1007/s00220-015-2537-z
- By:
- Publication type:
- Article
Commutation of projections and trace characterization on von Neumann algebras. II.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 461, doi. 10.1134/S0001434611030175
- By:
- Publication type:
- Article
The stochastic Baker-Hausdorff formula and its applications to quantum relaxation processes.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 3-4, p. 367, doi. 10.1134/S0001434608090071
- By:
- Publication type:
- Article
Asymptotics in the Number of Elements of a Statistical Ensemble for Maslov Equations in Quantum Thermodynamics.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 3/4, p. 590, doi. 10.1023/A:1023227825421
- By:
- Publication type:
- Article
Do the chain rules for matrix functions hold without commutativity?
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 1, p. 79, doi. 10.1080/03081080802379733
- By:
- Publication type:
- Article
Trace decompositions of tensor spaces.
- Published in:
- Linear & Multilinear Algebra, 2006, v. 54, n. 4, p. 235, doi. 10.1080/03081080500472988
- By:
- Publication type:
- Article
Some commutativity theorems for rings with involution involving generalized derivations.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 1, p. N.PAG, doi. 10.1142/S1793557119500013
- By:
- Publication type:
- Article
Derivative Operators on Quantum Space(3) with Two Parameters and Weyl Algebra.
- Published in:
- European Journal of Pure & Applied Mathematics, 2012, v. 5, n. 2, p. 197
- By:
- Publication type:
- Article
q → ∞ limit of the quasitriangular WZW model.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2007, v. 14, n. 4, p. 486, doi. 10.2991/jnmp.2007.14.4.1
- By:
- Publication type:
- Article
A very proper Heisenberg-Lie Banach *-algebra.
- Published in:
- Positivity, 2012, v. 16, n. 1, p. 67, doi. 10.1007/s11117-011-0111-2
- By:
- Publication type:
- Article
Commutation-Augmented Pregroup Grammars and Mildly Context-Sensitive Languages.
- Published in:
- Studia Logica, 2007, v. 87, n. 2/3, p. 295, doi. 10.1007/s11225-007-9088-z
- By:
- Publication type:
- Article
Multiple commutation relations in the models with gl(2|1) symmetry.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 189, n. 2, p. 1624, doi. 10.1134/S0040577916110076
- By:
- Publication type:
- Article
Dissipative and nonunitary solutions of operator commutation relations.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 186, n. 1, p. 41, doi. 10.1134/S0040577916010049
- By:
- Publication type:
- Article
Symmetry algebras of Lagrangian Liouville-type systems.
- Published in:
- Theoretical & Mathematical Physics, 2010, v. 162, n. 2, p. 149, doi. 10.1007/s11232-010-0011-9
- By:
- Publication type:
- Article
Equivalence of commutation relations.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 157, n. 3, p. 1707, doi. 10.1007/s11232-008-0142-4
- By:
- Publication type:
- Article
Projective ring line encompassing two-qubits.
- Published in:
- Theoretical & Mathematical Physics, 2008, v. 155, n. 3, p. 905, doi. 10.1007/s11232-008-0076-x
- By:
- Publication type:
- Article
Algebra with Quadratic Commutation Relations for an Axially Perturbed Coulomb–Dirac Field.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 141, n. 3, p. 1698, doi. 10.1023/B:TAMP.0000049763.86662.16
- By:
- Publication type:
- Article
Universal Models of Soliton Hierarchies.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 136, n. 2, p. 1066, doi. 10.1023/A:1025057719859
- By:
- Publication type:
- Article
Theory of quaternion angular momentum for unified fields of dyons.
- Published in:
- Russian Physics Journal, 2006, v. 49, n. 12, p. 1274, doi. 10.1007/s11182-006-0255-x
- By:
- Publication type:
- Article
Strong Nœther Position and Stabilized Regularities.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 2, p. 515, doi. 10.1080/00927870902828546
- By:
- Publication type:
- Article
CONDITIONS FOR A PRODUCT OF RESIDUE-CLASS RINGS OF A RING TO BE GENERATED BY A p-GROUP OF UNITS.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 2, p. 371, doi. 10.1081/AGB-200047399
- By:
- Publication type:
- Article
Classical brackets for dissipative systems.
- Published in:
- Modern Physics Letters A, 2003, v. 18, n. 33-35, p. 2311, doi. 10.1142/S0217732303012520
- By:
- Publication type:
- Article
The Kepler Problem and Noncommutativity.
- Published in:
- Modern Physics Letters A, 2003, v. 18, n. 24, p. 1673, doi. 10.1142/S0217732303011472
- By:
- Publication type:
- Article